Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 19, Number 3

All articles in this issue are freely accessible.

A criterion for $n-n$ oscillations in differential equations of order $2n$
Don B. Hinton.
Proc. Amer. Math. Soc. 19 (1968), 511-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226111
A characterization of analyticity. II
Kenneth O. Leland.
Proc. Amer. Math. Soc. 19 (1968), 519-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0235083
On the uniform stability of a perturbed linear functional differential equation
Nelson Onuchic.
Proc. Amer. Math. Soc. 19 (1968), 528-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227574
On a class of perturbations of the harmonic oscillator
Philip Hartman.
Proc. Amer. Math. Soc. 19 (1968), 533-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224927
A remark on the question of uniqueness for the Tricomi problem
L. M. Sibner.
Proc. Amer. Math. Soc. 19 (1968), 541-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225022
Hadamard products of schlicht functions
Lawrence Zalcman.
Proc. Amer. Math. Soc. 19 (1968), 544-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224800
On an inequality considered by Robertson
James A. Jenkins.
Proc. Amer. Math. Soc. 19 (1968), 549-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224802
Variation convergence for Bernstein polynomials
Martin Price.
Proc. Amer. Math. Soc. 19 (1968), 551-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226259
On extremals of composite variational problems
David A. Sánchez.
Proc. Amer. Math. Soc. 19 (1968), 555-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229107
Some boundary properties of the Riemann mapping function
Maynard G. Arsove.
Proc. Amer. Math. Soc. 19 (1968), 560-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225982
Measures with separable orbits
R. Larsen.
Proc. Amer. Math. Soc. 19 (1968), 569-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231134
Semisimplicity of group algebras of vector-valued functions
D. Z. Spicer.
Proc. Amer. Math. Soc. 19 (1968), 573-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226412
A function which is weakly of bounded variation but does not have the Gowurin $𝜔$-property
D. H. Tucker.
Proc. Amer. Math. Soc. 19 (1968), 578-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410362
Rings of continuous functions on open convex subsets of $R^{n}$
Lyle E. Pursell.
Proc. Amer. Math. Soc. 19 (1968), 581-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229007
On a conjecture of DeMarr on partially ordering topological spaces.
R. W. Hansell.
Proc. Amer. Math. Soc. 19 (1968), 586-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238275
On the hyperfinite $II_{1}$-factor
Shôichirô Sakai.
Proc. Amer. Math. Soc. 19 (1968), 589-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226421
Some irregular distributions modulo $1$
Robert Kaufman.
Proc. Amer. Math. Soc. 19 (1968), 592-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224567
A class of curves on which polynomials approximate efficiently
D. J. Newman and L. Raymon.
Proc. Amer. Math. Soc. 19 (1968), 595-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225056
On norms of idempotent measures
Sadahiro Saeki.
Proc. Amer. Math. Soc. 19 (1968), 600-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225102
Systems of Toeplitz operators on $H^{2}$
H. R. Pousson.
Proc. Amer. Math. Soc. 19 (1968), 603-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225188
Some integral formulas for closed hypersurfaces in Euclidean space
Jamal K. Shahin.
Proc. Amer. Math. Soc. 19 (1968), 609-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227906
The bordism class of a quasi-symplectic manifold
Peter S. Landweber.
Proc. Amer. Math. Soc. 19 (1968), 614-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226650
Chromatic number of Cartesian sum of two graphs
Kung-wei Yang.
Proc. Amer. Math. Soc. 19 (1968), 617-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223273
A note on an example of Stallings
R. B. Sher.
Proc. Amer. Math. Soc. 19 (1968), 619-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225312
Embedding a $p$-sphere in a product of $p$-spheres
Richard Z. Goldstein.
Proc. Amer. Math. Soc. 19 (1968), 621-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225331
On a point-segment decomposition of $E^{3}$ defined by McAuley
Lawrence O. Cannon.
Proc. Amer. Math. Soc. 19 (1968), 624-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225303
Some characterizations of the Freudenthal compactification of a semicompact space
R. F. Dickman.
Proc. Amer. Math. Soc. 19 (1968), 631-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225290
An arc as the inverse limit of a single nowhere strictly monotone bonding map on $[0,1]$
J. W. Rogers.
Proc. Amer. Math. Soc. 19 (1968), 634-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224057
On the metastable homotopy of $O(n)$
Mark Mahowald.
Proc. Amer. Math. Soc. 19 (1968), 639-641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225324
On the extensive derivative
R. H. Bowman.
Proc. Amer. Math. Soc. 19 (1968), 642-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225262
Sufficient conditions for a closed set to lie on the boundary of a $3$-cell
L. D. Loveland.
Proc. Amer. Math. Soc. 19 (1968), 649-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227961
Sequentially $1-ULC$ surfaces in $E^{3}$
C. E. Burgess and L. D. Loveland.
Proc. Amer. Math. Soc. 19 (1968), 653-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227962
Whyburn’s conjecture for $C^{2}$ maps
Morris L. Marx.
Proc. Amer. Math. Soc. 19 (1968), 660-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226604
A change of rings theorem
Lance W. Small.
Proc. Amer. Math. Soc. 19 (1968), 662-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223412
On finite groups whose $p$-Sylow subgroup is a $T.I.$ set
Henry S. Leonard.
Proc. Amer. Math. Soc. 19 (1968), 667-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228588
A Bol loop isomorphic to all loop isotopes
D. A. Robinson.
Proc. Amer. Math. Soc. 19 (1968), 671-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223482
Some remarks on a class of matrix inequalities
S. G. Williamson.
Proc. Amer. Math. Soc. 19 (1968), 673-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224630
The distribution of $kth$ power residues and nonresidues
James H. Jordan.
Proc. Amer. Math. Soc. 19 (1968), 678-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225717
On a theorem in complete $\mathfrak{A}$-adic rings
Bernard Kolman.
Proc. Amer. Math. Soc. 19 (1968), 681-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224608
Laws in nilpotent-by-finite groups
John Cossey.
Proc. Amer. Math. Soc. 19 (1968), 685-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224691
A cohomological characterization of finite nilpotent groups
W. J. Wong.
Proc. Amer. Math. Soc. 19 (1968), 689-691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229728
Simple groups are scarce
Larry Dornhoff.
Proc. Amer. Math. Soc. 19 (1968), 692-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233885
Free products of ordered semigroups
R. E. Johnson.
Proc. Amer. Math. Soc. 19 (1968), 697-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227279
Totally integrally closed rings
Edgar Enochs.
Proc. Amer. Math. Soc. 19 (1968), 701-706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224600
On the size of the Brauer group
Armand Brumer and Michael Rosen.
Proc. Amer. Math. Soc. 19 (1968), 707-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225769
The open case for simple alternative rings
M. Slater.
Proc. Amer. Math. Soc. 19 (1968), 712-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224668
The base conversion theorem
David W. Matula.
Proc. Amer. Math. Soc. 19 (1968), 716-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234908
On principal solutions of linear differential equations
Steven Bank.
Proc. Amer. Math. Soc. 19 (1968), 724-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252727
Logarithms of matrices
Burrell W. Helton.
Proc. Amer. Math. Soc. 19 (1968), 733-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227197
A class of linear transformations which can be written as the product of projections
John B. Hawkins and William J. Kammerer.
Proc. Amer. Math. Soc. 19 (1968), 739-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225195
A compatibility theorem for two point boundary problems
E. J. Pellicciaro.
Proc. Amer. Math. Soc. 19 (1968), 746-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224901
A generalized two-point boundary value problem
J. W. Bebernes and Robert Gaines.
Proc. Amer. Math. Soc. 19 (1968), 749-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226098
An oscillation criterion for second-order linear differential equations
W. J. Coles.
Proc. Amer. Math. Soc. 19 (1968), 755-759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On computing the index in three dimensions
K. R. Meyer.
Proc. Amer. Math. Soc. 19 (1968), 760-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225342
The field of multisymmetric functions
Arthur Mattuck.
Proc. Amer. Math. Soc. 19 (1968), 764-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225774
A semishrinking basis which is not shrinking
J. R. Retherford.
Proc. Amer. Math. Soc. 19 (1968), 766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225144